# SDR AALA202202098828

- Difficulty date: February 8, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A300*
- Aircraft serial: 3928
- Aircraft time: 39,549 hours, 15,408 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Jammed
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY DOOR JAMMED CLOSED UNABLE TO OPEN. CLEARED JAM IN DOORWAY. MID LAVATORY DOOR OPERATES NORMALLY PER MM INTRODUCTION 2B STANDARD PRACTICES.
